# SDR SWAA2022031066369

- Difficulty date: February 1, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737*
- Aircraft serial: 33857
- Aircraft time: 60,475 hours, 35,929 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Aft Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE INNER CHORD LOCATED BS 967 TO BS 986.5 RBL 54 AND WL 208.1 AFT GALLEY AND LAV 2022-55522 / [01] REPLACED FLOOR STRUCTURE INNER CHORD LOCATED BS 887 TO BS 1006 RBL 54 AND WL 208.1 AFT GALLEY AND LAV IAW B737-700 SRM 51-10-02 ITEM 9 AND B737-700 SRM 51-40-02 AND DRAWING 147A8501 SHEET 17 REV- SEE INDIVIDUAL SING-OFF BELOW;[02] REPLACED FLOOR STRUCTURE INNER CHORD LOCATED BS 887 TO BS 1006 RBL 54 AND WL 208.1 AFT GALLEY AND LAV IAW B737-700 SRM 51-10-02 ITEM 9 AND B737-700 SRM 51-40-02 AND DRAWING 147A8501 SHEET 17 REV- SEE INDIVIDUAL SING-OFF BELOW  RII ACCOMPLISHED
